Coloured quiver mutation for higher cluster categories

Buan, Aslak Bakke et Thomas, Hugh (2009). « Coloured quiver mutation for higher cluster categories ». Advances in Mathematics, 222(3), pp. 971-995.

Fichier(s) associé(s) à ce document :
[img]
Prévisualisation
PDF
Télécharger (309kB)

Résumé

We define mutation on coloured quivers associated to tilting objects in higher cluster categories. We show that this operation is compatible with the mutation operation on the tilting objects. This gives a combinatorial approach to tilting in higher cluster categories and especially an algorithm to determine the Gabriel quivers of tilting objects in such categories.

Type: Article de revue scientifique
Mots-clés ou Sujets: Cluster algebras; Quiver mutation; Cluster categories; Calabi–Yau categories; Tilting
Unité d'appartenance: Faculté des sciences > Département de mathématiques
Déposé par: Hugh R. Thomas
Date de dépôt: 18 mai 2016 19:49
Dernière modification: 30 mai 2016 20:12
Adresse URL : http://www.archipel.uqam.ca/id/eprint/8483

Statistiques

Voir les statistiques sur cinq ans...